MathSciNet Relay Station
MathSciNet bibliographic data
MR1316552 53C30 (22E25)
Benoist, Yves Une nilvariété non affine. (French) [A nonaffine nilmanifold] J. Differential Geom. 41 (1995), no. 1, 21–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement